# SDR SWAA091359

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 76,212 hours, 71,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 5241
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR SKIN CRACKED AT LOWER AFT CORNER OR DOOR HINGE CUTOUT.  REMOVED AND REPLACED DOOR PER MM.
